Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Lusztig’s conjecture for finite special linear groups

Author: Toshiaki Shoji
Journal: Represent. Theory 10 (2006), 164-222
MSC (2000): Primary 20G40, 20G05
Published electronically: March 22, 2006
MathSciNet review: 2219112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove Lusztig’s conjecture for $G^F = SL_n(\mathbf F_q)$, i.e., we show that characteristic functions of character sheaves of $G^F$ coincide with almost characters of $G^F$ up to scalar constants, assuming that the characteristic of $\mathbf F_q$ is not too small. We determine these scalars explicitly. Our result gives a method of computing irreducible characters of $G^F$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G40, 20G05

Retrieve articles in all journals with MSC (2000): 20G40, 20G05

Additional Information

Toshiaki Shoji
Affiliation: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya 464-8602, Japan

Received by editor(s): February 16, 2005
Received by editor(s) in revised form: January 24, 2006
Published electronically: March 22, 2006
Dedicated: To Noriaki Kawanaka on his sixtieth birthday
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.